Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Aromasin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
Bonnie
Guest
 
Posts: n/a
Default side effects

I started taking Aromasin in Nov 2003. I have had some hot flashes and sweats. I would like to know if pain in joints could be a possiable side effect. I have noticed pain in my knee and finger joints since I begain taking this medication. I had not had any trouble before starting the medication.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
side effects Unregistered Colazal 10 12-07-2011 05:29 PM
Side effects Unregistered Benicar 2 02-07-2008 07:00 PM
side effects Joe Colella Avodart 0 12-03-2005 06:00 AM
side effects Gene Benicar 0 12-03-2005 06:00 AM
Side effects Dr.Schonfeld Visudyne 0 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:19 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.